# SDR DALA2023071005534

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,794 hours, 32,713 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 2R SLIDE ARMED LGT WILL NOT GO OUT WHEN DOOR IS DISARMED. CORRECTIVE ACTION: CYCLED DOOR ARM/DISARM LEVER. SLIDE LIGHT EXTINGUISHED. OPS NORMAL PER B757 AMM 52-11. (4408264)
